Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have noticed chest pain taking novaclav. Fallen, urinated after lost consciousness, taking novaclav, zinase-D, becosules for hypertension

Dear Doctor, 3 days back i had lost of my mind and fallen on the floor after doing urine. Then i check on the next day to a doctor and given me the medicines - Novaclav-625(tablet), Zinase-D(tablet) and Becosules capsules to take for 4 days saying that i have high Blood pressure 140/90 . ECG was taken and report is OK. But I am little afraid of taking Novaclav-625 because today i feel a little pain in between the chest. Till now i have taken 3 tablet. Please suggest. Regards, Shibadatta
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You need a battery of investigations - to find the cause of your syncope (loss of consciousness)... could be seizure or vascular or vasovagal... / You must see a Neurologist / If there are no clues, your heart must be investigated - especially arrhythmia or thrombus.../ Blood tests for Hb, sugar and so on are also necessary..

The medicines have no influence on that /
No further suggestion - you have not stated your age, gender, personal habits, family history or co-morbidities

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor